# SDR SWAA2022040525982

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120AF HAS CORROSION AROND THE OUTSIDE EDGES / REMOVED AND EVALUATED CORROSION ON PANEL 120AF ORIGINAL MATERIAL THICKNESS .071' LOSS OF .004' WITH .067' REMAINING. BLEND FOUND TO BE OUT OF LIMITS DUE TO LENGTH OF BLEND OVER 20' PER SRM 53-00-53-1A-1. FABRICATED REPLACEMENT PANEL 120AF PART #453A1610-14 PER DWG 453A1610 REV C
